Post-Ebola Syndrome or Fluoroquinolone Poisoning?*
Now that the glorious Big Pharma’s W.H.O. have relegated Liberia to being Ebola free months after Nigeria solved the pandemic itself, many strange reports have been popping up with symptoms never witnessed before that have little to do with Ebola itself though the mainstream media claims otherwise…
By Lisa Bloomquist
A year after the Ebola outbreaks in West Africa, many who survived infection with Ebola are now suffering from “post-Ebola syndrome.” Post-Ebola syndrome is characterized by severe joint and body pain, headaches, traumatic flashbacks, vision problems, hair loss, impaired hearing, extreme fatigue, insomnia, memory loss, anxiety attacks and more.
The cause of these symptoms is unknown. According to Dr. Margaret Nanyonga, a psycho-social support officer for the WHO, we need to
“understand why these symptoms persist, whether they are caused by the disease or treatment, or perhaps the heavy disinfection.”
While it is easy to assume that this syndrome is a result of the Ebola virus itself, given the dangerous nature of the virus and the destruction it causes, I applaud Dr. Nanyonga for noting that the “treatment and heavy disinfection” of the patients afflicted with Ebola may be the cause of the ongoing syndrome. Once a virus is out of one’s system, ongoing health problems do not typically plague the person who has fought off the virus. Post-Ebola syndrome is being reported as a disease that appears to be autoimmune in nature, and pharmaceuticals that are cellular poisons can damage cells in ways that lead to autoimmune (or autoimmune-like) illnesses.
The medicines given to Ebola patients included acetaminophen, ciprofloxacin, and oral rehydration salts (source). The rehydration salts likely were necessary, as “in most cases the biggest threat is dehydration, which can be addressed by clean water and basic drugs.” The acetaminophen and ciprofloxacin, on the other hand, are drugs that are toxic to mitochondria, the energy centers of eukaryotic cells. And when mitochondria are damaged (past their threshold for damage – everyone has some tolerance for mitochondrial damage), multi-symptom, often chronic, often autoimmune, diseases can result.
We know about the harm that fluoridation of water causes…
Ciprofloxacin is a fluoroquinolone antibiotic. All fluoroquinolone antibiotics, including Cipro/ciprofloxacin, Levaquin/levofloxacin, Avelox/moxifloxacin and Floxin/ofloxacin, can cause Fluoroquinolone Toxicity Syndrome – a multi-symptom, often chronic illness that includes the following symptoms (source):
Peripheral Nervous System: Tingling, numbness, prickling, burning pain, pins/needles sensation, electrical or shooting pain, skin crawling, sensation, hyperesthesia, hypoesthesia, allodynia (sensitivity to touch), numbness, weakness, twitching, tremors, spasms.
Central Nervous System: Dizziness, malaise, weakness, impaired coordination, nightmares, insomnia, headaches, agitation, anxiety, panic attacks, disorientation, impaired concentration or memory, confusion, depersonalization, hallucinations, psychoses.
Musculoskeletal: Muscle pain, weakness, soreness, joint swelling, pain, tendon pain, ruptures.
Special Senses: Diminished or altered visual, olfactory, auditory functioning, tinnitus (ringing in the ears).
Cardiovascular: Tachycardia, shortness of breath, hypertension, palpitations, chest pain.
Skin: Rash, swelling, hair loss, sweating, intolerance to heat and\or cold.
Gastrointestinal: Nausea, vomiting, diarrhea, abdominal pain.
Note that all of the symptoms of post-Ebola syndrome are also symptoms of fluoroquinolone toxicity syndrome.
If ciprofloxacin was effective at treating Ebola, perhaps it would be excusable to give such a destructive drug to the Ebola victims of West Africa. After all, Ebola is a dangerous, and often deadly, disease. However, ciprofloxacin has never been approved for treatment of Ebola, or any other virus. Ebola is a VIRUS and ciprofloxacin is an ANTIBIOTIC that is only effective in treating BACTERIAL infections. The fact that Cipro has never been shown to be safe or effective in treating Ebola didn’t stop Bayer from sending 3.7 million euros worth of Cipro/ciprofloxacin into West Africa to “help” the situation.
Cipro/ciprofloxacin is a dangerous chemotherapeutic drug that depletes mitochondrial DNA and leads to chronic illness. It should only be used to treat life-threatening bacterial infections. It should NEVER be prescribed or used without a confirmed bacterial infection present.
Bayer is, of course, aware of fluoroquinolone toxicity syndrome and the myriad of adverse effects of this dangerous drug. There are more than 200 peer reviewed journal articles about the deleterious effects of fluoroquinolones on human cells listed HERE and many news stories have gone over how fluoroquinolones lead to multi-symptom, chronic illness. (Some examples can be found in these links – story 1, story 2, story 3, story 4.) The horrific adverse effects of Cipro and other fluoroquinolones aren’t a secret. Decision-makers at Bayer know that Cipro is a dangerous chemotherapeutic drug that should only be used against life-threatening bacterial infections, yet they gave it to thousands of West African’s who were already weakened by the Ebola virus. It’s an inexcusable crime against humanity to give a dangerous, unproven, unnecessary drug to unsuspecting people under the guise of philanthropy.
Sadly, I doubt that the Ebola victims in West Africa had access to the 43 page warning label for Cipro/ciprofloxacin, or the hundreds of patient reports about the deleterious effects of fluoroquinolones, or the 200+ articles about how these drugs damage human cells. They were never given information about how these drugs damage mitochondria, or how mitochondrial damage is linked to both autoimmune and neurodegenerative diseases (source). The people of West Africa trusted that they were being given appropriate medications to treat Ebola, not cellular poisons that do nothing to treat viruses, but do cause mitochondrial destruction and chronic illness.
Informed consent is a bedrock of medicine. The Hippocratic Oath and doing no harm are also bedrocks of medicine. Too many doctors are ignoring them at the peril of the entire medical system.
My heart aches for the victims of post-Ebola syndrome. Not only did the people facing it have to go through the horrors of Ebola, they now are living with a multi-symptom, chronic, possibly iatrogenic, illness. Those suffering from chronic, “mysterious” diseases often have little support or hope for healing. As S. Kelley Harrell wisely said,
“Miraculously recover or die. That’s the extent of our cultural bandwidth for chronic illness.”
The WHO doctors rushed in to “cure” Ebola victims with ciprofloxacin (again, an antibiotic that has shown zero effectiveness at treating viruses like Ebola), but will have no way of treating the drugs’ adverse effects, and the now chronically ill people will be left to suffer.
Post-Ebola syndrome may be fluoroquinolone toxicity syndrome, but that has not yet been proven. It would be an easy thing to figure out. See if all the patients who are suffering from post-Ebola syndrome took Cipro/ciprofloxacin. See if those who recovered from Ebola who don’t have post-Ebola syndrome took Cipro/ciprofloxacin. Compare health outcomes of groups of people who were exposed to Cipro/ciprofloxacin to groups who weren’t. It shouldn’t be that hard. I hope that Dr. Nanyonga and her colleagues are working on it.
Comment: Where they failed in the eugenic weaponizing of the Ebola virus’ they hope to succeed through treating the virus with fluoroquinolone…